Facebook Pixel
EmpowHER Guest

Taking bioidentical dhea, estrogen, progesterone& testosterone and heavier now than when I started!

By Anonymous June 12, 2015 - 9:10am
Rate This

Hi I'm in the same boat as everyone on here. I'm 35 yrs old and had been having night sweats hair loss puffy face and hands and acne after finally going off of the pill and weight gain as well 20 pounds despite following a very clean diet and crossfit workouts 6 days a week. It's embarrassing to tell people I Workout that much and weigh what I do:( I started on bio identical hormones first just progesterone and swelling in face and breasts was much worse painful in fact then on dhea and bi est my nails are awesome for the first time in my life but my hair is still falling out and still have trouble wearing my rings and w cystic acne any help would be greatly appreciated I'm sick of eating under my cal for my fitness pal working my but off in a gym and looking like I do and feeling this way all from going off the pill 2+ yrs ago. Thank you

Add a Comment1 Comments


Hello Anonymous,

Welcome to the EmpowHER community. We thank you for sharing your personal experience with bioidentical hormone therapy. By doing so, you have raised our awareness that such therapy can have negative side effects, and that women with such an experience are not alone.


June 12, 2015 - 9:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!